Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a theorem of Richardson


Author: J. R. Isbell
Journal: Proc. Amer. Math. Soc. 8 (1957), 928-929
MSC: Primary 90.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0089783-5
MathSciNet review: 0089783
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Gillies, Some theorems on $ n$-person games, Thesis, Princeton, 1953.
  • [2] D. König, Uber Graphen und ihre Anwendung auf Determinantentheorie und Mengenlehre, Math. Ann. vol. 77 (1916) pp. 453-465. MR 1511872
  • [3] J. von Neumann and O. Morgenstern, Theory of games and economic behavior, 2d ed., Princeton, 1947. MR 0021298 (9:50f)
  • [4] M. Richardson, On weakly ordered systems, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 113-116. MR 0014057 (7:235c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90.0X

Retrieve articles in all journals with MSC: 90.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0089783-5
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society